# SDR DALA2017071805517

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 75,055 hours, 56,700 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LFEC INSPECTION OF RT HORIZONTAL STAB UPPER AFT SKIN PANEL, OBSERVED 1/2" LONG CRACK INDICATION AT SPECIFIED LOCATION. REFERENCE ER/A 558877-14AD REV ORIG.
